# SDR SWIA201230433

- Difficulty date: April 16, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 29,189 hours, 40,483 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN AT ROW 9 IS OUT.  (FLT 5432)  RE-SECURED WIRING ON EMERGENCY EXIT SIGN.
